Alert archive / Pennsylvania / Snow Squall Warnings in 2020
Snow Squall Warning 2, NWS State College, PA
NWS State College, PA issued this snow squall warning at Jan 8, 2020, 5:41 AM EST for Clearfield County, Elk County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 8, 2020, 5:41 AM EST (10:41 UTC)
- Expired
- Jan 8, 2020, 6:30 AM EST
- In force
- 49 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 72 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 10.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2241 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
258
WWUS51 KCTP 081041
SQWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service State College PA
541 AM EST Wed Jan 8 2020
PAC033-047-081130-
/O.NEW.KCTP.SQ.W.0002.200108T1041Z-200108T1130Z/
Elk PA-Clearfield PA-
541 AM EST Wed Jan 8 2020
The National Weather Service in State College PA has issued a
* Snow Squall Warning for...
Southern Elk County in north central Pennsylvania...
Northwestern Clearfield County in central Pennsylvania...
* Until 630 AM EST.
* At 541 AM EST, a dangerous snow squall was located along a line
extending from near Portland Mills to 8 miles northeast of Grove
City, moving southeast at 35 mph.
HAZARD...Whiteout conditions. Zero visibility in snow and blowing
snow. Wind gusts greater than 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
* For those driving on Interstate 80, this includes areas between the
Dubois and Clearfield exits, specifically from mile markers 97 to
117.
Locations impacted include...
DuBois, Sandy, Penfield, Rockton, Force, Brandy Camp, Brockport,
Parker Dam State Park, S.B. Elliot State Park, Medix Run, Portland
Mills, Kersey, Weedville, Troutville, Treasure Lake and Penn State
Dubois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
&&
LAT...LON 4141 7887 4125 7824 4123 7823 4122 7813
4105 7844 4103 7880 4116 7879 4120 7876
4120 7871 4123 7871 4123 7874 4126 7873
4137 7897 4135 7902 4135 7908 4134 7909
4138 7910
TIME...MOT...LOC 1041Z 293DEG 29KT 4141 7893 4123 7997
$$
DeVoirWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this snow squall warning went out at Jan 8, 4:03 AM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Jan 8, 4:03 AM EST, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service State College PA 403 AM EST Wed Jan 8 2020 .SYNOPSIS... Gusty northwest winds and a few snow squalls are likely across much of the region this morning into this afternoon, along with steadily falling temperatures in the afternoon. High pressure moving over the area will bring dry and tranquil conditions for Wednesday night and Thursday. A warm up will occur by late in the week, followed by several bouts of rain for the Friday through Sunday period as waves of low pressure ride northeast along a nearly stationary frontal boundary just to our west. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WSW winds and WAD increasing through the predawn hours as next sfc cfront and potent upper level trough arrive from the midwest. The NW mtns are strating to see some heavier snow showers and will likely see 1-2 inches by daybreak. Focus for the daytime remains snow squall potential as vigorous cold front crosses the region, accompanied by CAPE to 150 J/kg and isallobaric couplet. During the daylight hours, sfc temperatures will be conducive to flash freezes over the Alleghenies, but marginal to produce flash freezes over the east/southeast. Heavy snow bursts and wind gusts will be sufficient to produce scattered whiteout conditions thanks to ribbon of CAPE and isallobaric couplet. Instability and forcing decrease by mid to late this afternoon with a more stable NW flow bringing typical post-frontal lake effect regime into western and northern PA. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Lake-enhanced, orographic snow showers over the northwest mountains will cut off tonight as high pressure builds into Central PA by morning. South and east will be dry with clearing skies. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... High pressure will drift over central PA Thursday bringing dry and chilly weather. As the high moves offshore later Thursday, warm warm advection and southwesterly flow will develop. Precip looks to move into northwest zones early Friday morning and then spread east. A few pockets may be cold enough for a wintry mix to fall for a short time, but temperatures in most places will rise quickly above freezing. Light rain can be expected Friday, especially across the north while temperatures rise well above normal. Rain will continue through Saturday and Saturday night as temperatures rise well into the 50s and even lower 60s. It will cool off Sunday and Monday as a cold front moves through but temps will remain above normal. Next system may bring some clouds and chance of rain later Monday into Tuesday. && .AVIATION /09Z WEDNESDAY THROUGH SUNDAY/... VLIFR-IFR dense fog and low cigs (at or below airfield mins) should improve to VFR across the eastern terminals by 10Z was westerly flow picks up. Expect snow showers and squalls to ramp up this morning across CPA. Localized squalls will produce quick vis reductions at or below airfield minimums through midday. Sfc wind gusts increasing 25-35kts from the northwest (280-320 degrees) before subsiding by tonight. Low cigs should persist across the northwest airspace early tonight before trending VFR into Thursday. .Outlook... Thu...VFR and dry during the day. Mixed precipitation possible Thursday night. Fri...AM mixed precipitation possible changing to rain. Sat...Rain with MVFR and IFR conditions possible. Sun...Chance of rain and snow showers. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...DeVoir/Lambert/Martin NEAR TERM...DeVoir/Lambert SHORT TERM...DeVoir/Lambert/Martin LONG TERM...Watson/Travis AVIATION...Steinbugl
Hazardous weather outlook, Jan 8, 4:21 AM EST, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service State College PA 421 AM EST Wed Jan 8 2020 PAZ004>006-010-011-017-090930- Warren-McKean-Potter-Elk-Cameron-Clearfield- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-036-042-049>053-056>059-063>066-090930- Juniata-Franklin-Sullivan-Union-Snyder-Montour-Northumberland- Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and a brief squall is possible late this morning and afternoon. Visibility could be reduced below one quarter mile for brief periods of time this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ024-033-090930- Cambria-Somerset- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-025>027-034-035-037-041-045-046-090930- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Bedford-Fulton-Tioga-Northern Lycoming-Southern Clinton- Southern Lycoming- 421 AM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Locally heavy snow showers and brief squalls are possible this morning into this afternoon. Some squalls could reduce visibility to near zero for brief periods of time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 8, 2:49 AM EST, 2 hours 52 minutes before
Special Weather Statement
National Weather Service State College PA
249 AM EST Wed Jan 8 2020
PAZ010-017-080845-
Clearfield PA-Elk PA-
249 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF CLEARFIELD AND
ELK COUNTIES...
HAZARDS...A band of heavy snow showers which can rapidly reduce
visibility to less than one half of a mile.
LOCATION AND MOVEMENT...At 248 AM EST, a band of heavy snow showers
was along a line extending from near Oil City to 8 miles north of
Knox to 10 miles east of Clarion to 8 miles southwest of Brookville
to 10 miles northeast of Shanor-Northvue and moving east at 50 MPH.
THIS BAND OF HEAVY SNOW SHOWERS WILL BE NEAR...
DuBois, Brockport and Sandy around 315 AM EST.
Rockton and Penfield around 325 AM EST.
Force, Parker Dam State Park and Portland Mills around 330 AM EST.
Clearfield, Plymptonville and Hyde around 335 AM EST.
Brandy Camp and Medix Run around 340 AM EST.
Lecontes Mills around 345 AM EST.
For those driving on Interstate 80, this includes areas between the
Dubois and Kylertown exits, specifically from mile markers 97 to 123.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
&&
LAT...LON 4138 7874 4131 7834 4126 7823 4123 7823
4123 7818 4120 7813 4103 7822 4097 7881
4114 7880 4120 7876 4120 7871 4123 7871
4123 7874 4126 7873 4136 7896 4134 7909
4138 7910
TIME...MOT...LOC 0748Z 272DEG 44KT 4148 7962 4136 7952 4126 7919 4109
7921 4103 7979
DeVoirSpecial weather statement, Jan 8, 3:57 AM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service State College PA
357 AM EST Wed Jan 8 2020
PAZ004>006-081000-
McKean PA-Warren PA-Potter PA-
357 AM EST Wed Jan 8 2020
...HEAVY SNOW SHOWERS WILL AFFECT PARTS OF MCKEAN...WARREN...AND
POTTER COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than one half of a mile.
LOCATION AND MOVEMENT...At 356 AM EST, a band of heavy snow was along
a line extending from Allegany State Park to Warren to near Cambridge
Springs and moving east at 30 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Warren, Warren South and Russell around 400 AM EST.
Scandia around 405 AM EST.
Bradford and Kinzua Dam around 415 AM EST.
Ludlow around 420 AM EST.
Marshburg around 435 AM EST.
Grand Valley and Westline around 440 AM EST.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
&&
LAT...LON 4194 7961 4194 7927 4200 7911 4200 7794
4175 7840 4166 7940 4174 7961
TIME...MOT...LOC 0856Z 280DEG 26KT 4207 7878 4185 7916 4178 7997
DeVoirSpecial weather statement, Jan 8, 4:24 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service State College PA
424 AM EST Wed Jan 8 2020
PAZ010>012-017-081030-
Northern Clinton PA-Cameron PA-Clearfield PA-Elk PA-
424 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW SHOWERS WILL AFFECT PARTS OF NORTHERN
CLINTON...CAMERON...CLEARFIELD...AND ELK COUNTIES...
HAZARDS...A band of heavy snow showers which can rapidly reduce
visibility to less than onf half of a mile.
LOCATION AND MOVEMENT...At 423 AM EST, a band of heavy snow
showers was along a line extending from near Medix Run to near New
Bethlehem and moving east at 45 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Benezette and Medix Run around 430 AM EST.
Hicks Run around 440 AM EST.
Sandy around 455 AM EST.
DuBois and Keating around 500 AM EST.
Rockton and Westport around 505 AM EST.
Renovo around 510 AM EST.
For those driving on Interstate 80, this includes areas between the
Dubois and Woodland exits, specifically from mile markers 97 to 120.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
&&
LAT...LON 4120 7876 4120 7871 4123 7871 4124 7874
4137 7838 4134 7761 4123 7790 4125 7790
4121 7794 4122 7796 4120 7797 4098 7853
4099 7880 4114 7880
TIME...MOT...LOC 0923Z 269DEG 39KT 4135 7846 4105 7925
DeVoirSpecial weather statement, Jan 8, 5:02 AM EST, 39 minutes before
Special Weather Statement
National Weather Service State College PA
502 AM EST Wed Jan 8 2020
PAZ012-041-042-045-046-049-051-052-081045-
Southern Lycoming PA-Sullivan PA-Southern Clinton PA-Union PA-
Northern Clinton PA-Northumberland PA-Northern Lycoming PA-
Montour PA-
502 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
SULLIVAN...SOUTHERN CLINTON...UNION...NORTHERN CLINTON...
NORTHUMBERLAND...NORTHERN LYCOMING...AND MONTOUR COUNTIES...
HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.
LOCATION AND MOVEMENT...At 502 AM EST, a band of heavy snow was along
a line extending from near Hyner to near Waterville to Carroll and
moving east at 55 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Jersey Shore and Carroll around 505 AM EST.
Collomsville around 510 AM EST.
Cogan Station, Elimsport and Duboistown around 515 AM EST.
Williamsport, Montoursville and Allenwood around 520 AM EST.
Watsontown, Loyalsockville and Delaware Run around 525 AM EST.
Muncy around 530 AM EST.
For those driving on Interstate 80, this includes areas between the
Loganton and Lewisburg-Williamsport exits, specifically from mile
markers 186 to 208.
This includes Interstate 180 from mile markers 3 to 29.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4142 7654 4116 7658 4115 7664 4111 7663
4102 7717 4104 7715 4100 7729 4128 7735
4134 7773
TIME...MOT...LOC 1002Z 265DEG 46KT 4133 7757 4129 7729 4106 7722
DeVoirSpecial weather statement, Jan 8, 5:07 AM EST, 34 minutes before
Special Weather Statement
National Weather Service State College PA
507 AM EST Wed Jan 8 2020
PAZ004>006-010-011-037-081115-
McKean PA-Warren PA-Potter PA-Cameron PA-Tioga PA-Elk PA-
507 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF MCKEAN...WARREN...
POTTER...CAMERON...TIOGA...AND ELK COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.
LOCATION AND MOVEMENT...At 507 AM EST, a band of heavy snow was along
a line extending from 8 miles southeast of Greenville to near
Marienville to Crosby to near Whitesville and moving east at 40 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Port Allegany, Crosby and Smethport around 515 AM EST.
Roulette and Keating Summit around 525 AM EST.
Portland Mills around 535 AM EST.
Ridgway and Coudersport around 540 AM EST.
Johnsonburg and Elkland around 545 AM EST.
Denton Hill State Park, Lyman Run State Park and Cherry Springs
State Park around 555 AM EST.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4137 7823 4133 7890 4137 7898 4134 7909
4134 7910 4141 7910 4145 7906 4144 7896
4162 7896 4163 7930 4186 7858 4200 7836
4200 7696
TIME...MOT...LOC 1007Z 271DEG 34KT 4134 8026 4139 7916 4177 7840 4207
7779
DeVoirSpecial weather statement, Jan 8, 5:13 AM EST, 28 minutes before
Special Weather Statement
National Weather Service State College PA
513 AM EST Wed Jan 8 2020
PAZ033>035-081115-
Bedford PA-Fulton PA-Somerset PA-
513 AM EST Wed Jan 8 2020
...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF BEDFORD...FULTON...AND
SOMERSET COUNTIES...
HAZARDS...A band of heavy snow which can rapidly reduce visibility to
less than a quarter of a mile.
LOCATION AND MOVEMENT...At 512 AM EST, a band of heavy snow was along
a line extending from near Somerset to near New Centerville to near
Ursina to near Star City and moving east at 60 MPH.
THIS BAND OF HEAVY SNOW WILL BE NEAR...
Somerset, Friedens and Acosta around 520 AM EST.
Mount Davis around 525 AM EST.
Meyersdale, Berlin and Central City around 530 AM EST.
Bedford, Cessna and Buffalo Mills around 545 AM EST.
Clearville and Everett around 555 AM EST.
Breezewood, Crystal Springs and Wells Tannery around 605 AM EST.
This includes the following Interstates...
Interstate 70 from mile markers 147 to 164.
The Pennsylvania Turnpike from mile markers 100 to 174.
Interstate 99 from mile markers 0 to 3.
SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until this
band of heavy snow passes your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 3972 7938 3973 7941 3977 7938 3978 7939
3979 7938 3978 7935 3980 7937 3982 7937
3985 7942 3990 7940 4009 7926 4011 7922
4010 7802 3986 7815 3972 7831
TIME...MOT...LOC 1012Z 265DEG 54KT 4003 7916 3987 7924 3976 7939 3967
7993
DeVoirThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 12:48 AM EST | Special Weather Statement | CTP | Huntingdon | 57 min |
| Jan 8, 2:49 AM EST | Special Weather Statement | CTP | Clearfield | 56 min |
| Jan 8, 3:57 AM EST | Special Weather Statement | CTP | McKean, Warren | 63 min |
| Jan 8, 4:24 AM EST | Special Weather Statement | CTP | Clearfield | 66 min |
| Jan 8, 5:02 AM EST | Special Weather Statement | CTP | Lycoming | 43 min |
| Jan 8, 5:07 AM EST | Special Weather Statement | CTP | Cameron, Elk, McKean, Potter | 68 min |
| Jan 8, 5:13 AM EST | Special Weather Statement | CTP | Bedford, Fulton, Somerset | 62 min |
| Jan 8, 5:23 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton, Lycoming | 67 min |
| Jan 8, 5:50 AM EST | Special Weather Statement | CTP | Mifflin | 55 min |
| Jan 8, 5:52 AM EST | Snow Squall Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 1 more | 53 min |
| Jan 8, 6:25 AM EST | Snow Squall Warning | CTP | Cameron, Centre, Clearfield, Clinton | 50 min |
| Jan 8, 6:40 AM EST | Special Weather Statement | CTP | Adams, Bedford, Franklin, Fulton, Somerset | 65 min |
| Jan 8, 6:44 AM EST | Snow Squall Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 46 min |
| Jan 8, 6:48 AM EST | Snow Squall Warning | CTP | Clinton, Lycoming, Northumberland, Union | 42 min |
| Jan 8, 6:53 AM EST | Special Weather Statement | CTP | Juniata, Mifflin | 67 min |
| Jan 8, 7:07 AM EST | Snow Squall Warning | CTP | Bedford, Franklin, Fulton, Somerset | 23 min |
| Jan 8, 7:12 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton | 48 min |
| Jan 8, 7:24 AM EST | Snow Squall Warning | CTP | York | 51 min |
| Jan 8, 7:31 AM EST | Snow Squall Warning | CTP | Adams, Cumberland, Franklin | 44 min |
| Jan 8, 7:41 AM EST | Snow Squall Warning | CTP | Centre, Clearfield, Clinton, Union | 34 min |
| Jan 8, 8:06 AM EST | Special Weather Statement | CTP | Centre, Northumberland, Snyder, Union | 54 min |
| Jan 8, 8:11 AM EST | Snow Squall Warning | CTP | Bedford, Franklin, Fulton | 49 min |
| Jan 8, 8:14 AM EST | Snow Squall Warning | CTP | Adams, York | 46 min |
| Jan 8, 8:27 AM EST | Snow Squall Warning | CTP | Centre, Mifflin | 48 min |
| Jan 8, 8:40 AM EST | Special Weather Statement | CTP | Huntingdon | 65 min |
| Jan 8, 8:41 AM EST | Special Weather Statement | CTP | Clearfield | 34 min |
| Jan 8, 8:51 AM EST | Special Weather Statement | CTP | Adams, Bedford, Franklin, Fulton | 24 min |
| Jan 8, 9:04 AM EST | Special Weather Statement | CTP | Centre | 41 min |
| Jan 8, 9:28 AM EST | Snow Squall Warning | CTP | Blair, Centre, Huntingdon | 22 min |
| Jan 8, 9:34 AM EST | Special Weather Statement | CTP | McKean | 56 min |
| Jan 8, 9:39 AM EST | Special Weather Statement | CTP | Tioga | 51 min |
| Jan 8, 9:46 AM EST | Special Weather Statement | CTP | Clearfield | 29 min |
| Jan 8, 9:55 AM EST | Snow Squall Warning | CTP | Huntingdon, Juniata, Mifflin, Perry | 35 min |
| Jan 8, 10:09 AM EST | Special Weather Statement | CTP | Centre | 36 min |
| Jan 8, 10:15 AM EST | Special Weather Statement | CTP | Huntingdon | 60 min |
| Jan 8, 10:26 AM EST | Special Weather Statement | CTP | Centre | 49 min |
| Jan 8, 10:35 AM EST | Special Weather Statement | CTP | Juniata | 40 min |
| Jan 8, 10:58 AM EST | Special Weather Statement | CTP | Blair | 62 min |
| Jan 8, 11:02 AM EST | Special Weather Statement | CTP | Dauphin, Lebanon | 58 min |
| Jan 8, 11:38 AM EST | Special Weather Statement | CTP | Juniata, Mifflin | 22 min |
| Jan 8, 11:45 AM EST | Special Weather Statement | CTP | Lancaster | 60 min |
| Jan 8, 11:56 AM EST | Special Weather Statement | CTP | Lebanon | 19 min |
| Jan 8, 12:00 PM EST | Special Weather Statement | CTP | Juniata, Mifflin | 45 min |
| Jan 8, 1:22 PM EST | Special Weather Statement | CTP | Clearfield | 23 min |
| Jan 8, 1:32 PM EST | Special Weather Statement | CTP | Perry | 28 min |
| Jan 8, 1:51 PM EST | Special Weather Statement | CTP | Clearfield | 24 min |
| Jan 8, 2:53 PM EST | Special Weather Statement | CTP | Franklin | 22 min |
Nearby
Snow Squall Warnings in Pennsylvania, 2020Every snow squall warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.